BibTeX record: journals/amai/JeroslowW90

download as .bib file

@article{DBLP:journals/amai/JeroslowW90,
  author    = {Robert G. Jeroslow and
               Jinchang Wang},
  title     = {Solving Propositional Satisfiability Problems.},
  journal   = {Ann. Math. Artif. Intell.},
  year      = {1990},
  volume    = {1},
  pages     = {167--187},
  url       = {http://dx.doi.org/10.1007/BF01531077},
  doi       = {10.1007/BF01531077},
  timestamp = {Wed, 03 Sep 2014 09:37:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/JeroslowW90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}